MAUDE Adverse Event Report: GLOBUS MEDICAL, INC. CREO; THREADED LOCKING CAP DRIVER

GLOBUS MEDICAL, INC. CREO; THREADED LOCKING CAP DRIVER
Model Number 6120.5000
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report is being resubmitted for an incident that occurred earlier.The instrument is unavailable for evaluation.The broken tip is not secured via any mechanical thread or feature which would prohibit it from becoming separated from the locking cap.Creo locking cap driver tip is made from 400 series stainless steel commonly used in surgical tools and instruments.No determination could be made as to the cause of the breakage.
 
Event or Problem Description
The tip of a threaded locking cap driver broke off in the locking cap during surgery.The surgeon was unable to remove the broken tip and it remains in the patient.

Brand Name
CREO
Common Device Name
THREADED LOCKING CAP DRIVER
Manufacturer (Section D)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer (Section G)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer Contact
daniel paul
2560 general armistead avenue
audubon, PA 19403
6109301800
MDR Report Key18825399
Report Number3004142400-2018-00026
Device Sequence Number2970354
Product Code LXH
UDI-Device Identifier00889095173604
UDI-Public00889095173604
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K124058
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/01/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number6120.5000
Device Lot NumberVIU115BB
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/04/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/25/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age62 YR
Patient SexMale
Patient EthnicityNon Hispanic
Patient RaceAsian